A Little Crizotinib Update

The Crizotinib pause for WBR took place between Feb 14th-March 21st.  Funny, it feels like I’ve been on the stuff for longer than 2.5 weeks.  I guess not.  We are slowly adjusting to one another again.

The vision tracers are back.  I notice it most when a room is dark with one small bright light on.  The bathroom night light is quite a trip.  A close second, was my automobile cell phone charger in use at dark.  I’ve crossed that one off the list by placing some black tape over the light.  (Thank you SW for doing the same.)

The dizzy’s are here!  I’ve not had an EKG in a few weeks but I imagine my heart rate has again dropped.  I will get a latte before my next one.  I do get a little freaked out when my rate is below 50 (rate sans latte).  It’s been 2 years since my 25 mile a week running habit; I don’t think it is accurate to say my rate is low because I’m so healthy.

I have little to no nausea.  For the most part, I can control nausea by not getting hungry.  Having little bits of granola in my purse to snack on are essential.  If hunger is not controlled, nausea is closely behind!  If I loose too much ground I’ll pop a zofran, the nausea insta-stopper.

Fatigue is still what brings me down the most.  It’s not quite accurate to blame it all on the ‘nib.  For the time being, I’m giving myself a lot of latitude on the exercise front.  I’m not doing epic walks.  I’ll pop into my yoga room every now and then for some downward dogs, bicep curls, sit-ups, etc… about 15 minutes of doing.  It’s perfect for now.

(GI issues are nonexistent for now.  I’m sure they will kick in.  I don’t usually escape these ones!)

Really, this drug is well tolerated by my body.  It’s great.  I’m lucky.

About kimmywink

I'm Kim. I've got advanced lung cancer. It sucks.
This entry was posted in Uncategorized and tagged , , . Bookmark the permalink.

9 Responses to A Little Crizotinib Update

  1. Sharon Wierwille says:

    Glad you are back on Crizotinib! Hang in there.

  2. gwendolyn says:

    hope you continue to do well with this treatment, hugs, g

  3. My neuro-onc gave me Ritalin for my fatigue. It does help a bit. Don’t you think your still tired from WBR? What are vision tracers? Sorry for all the questions, am glad your not feeling nausea. You have a great attitude, Kimmy. I’m starting Avastin and Camptosar on Wednesday. Would seem $77,000 worth of cyber knife caused a lot of crappy crap crap in my brain!

    • kimmywink says:

      Holy cats! Cyber knife is expensive stuff! Does that qualify you as being “a high maintenance” kinda girl?
      I’m sure the radiation has something to do with the fatigue. So many factors…
      My tracers are like seeing streaks. When I see a light and I move my eyes, it turns into a line. Sort of like playing with a sparkler!
      Hope wednesday goes as well as it can – and the weekend too!

  4. Jessica says:

    Kim, this is really good news. Reading your post was like a little walk down memory lane. I had completely forgotten about the visual side effects (“tracers” is the perfect word)!

    Just one question… What was chasing that caused you to run 25 miles a week?!

  5. Love you Kims. Thanks for all this information.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s